| Model Number |
13116550 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Failure of Implant (1924)
| Date of Event |
06/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation nor were radiographic images provided to confirm the alleged event.It is unknown if patient followed post-operative recommendations.Potential adverse events and complications: "as with any major surgical procedures, there are risks involved in orthopedic surgery." "potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)." patient education: "the patient should be instructed to limit postoperative activity, as this will reduce the risk of bent, broken or loose implant components.The patient must be made aware that implant components may bend, break or loosen even though restrictions in activity are followed." post-operative warnings: "during the postoperative phase it is of particular importance that the physician keeps the patient well informed of all procedures and treatments.Damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration as well as to other complications." contraindications: "contraindications include but are not limited to: patients with inadequate bone stock or quality.''.
Event or Problem Description
On (b)(6) 2019, patient underwent a vertebral replacement procedure at l3 with posterior spinal fusion at l1, l2 and l4 levels.As per reporter, on (b)(6), it was confirmed screws at l4 were sinking, cracked bone and x-core migration.On (b)(6), a revision procedure was performed.All screws at l1, l2 and l4 were replaced with new ones and the posterior fusion was extended to l5.The procedure was completed without any issues.